# SDR 21GA20191107007

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 98,041 hours, 35,263 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 98,041 hours, 35,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF SCATTERED SURFACE CORROSION ON FASTENER HEADS ON THE UPPER SURFACE OF THE HORIZONTAL STABILIZER RH BETWEEN THE REAR SPAR AND TRAILING EDGE AT STATION 224.
